Two graph-colouring games

Harary, F. and Tuza, Zsolt (1993) Two graph-colouring games. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 48 (1). pp. 141-149.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/377

Update Item Update Item